# SDR ASAA2013120196584

- Difficulty date: December 1, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 21,012 hours, 6,554 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE FOLLOWING MESSAGE WOULD POP UP EVERY 3-5 MINUTES FMC SCRATCH PAD MESSAGE CRUISE WIND UPLINK READY APPEARED MULTIPLE TIMES THROUGH OUT THE FLIGHT.  WHEN ATTEMPTING TO LOAD THE WINDS THERE WAS NEW DATA AVAILABLE WHICH WE LOADED.  WE WOULD THEN GET MULTIPLE MESSAGES WITH THE SAME INFO AND HAVE TO RELOAD THE WINDS MULTIPLE TIMES. THIS DOES NOT AGREE WITH THE INFORMATION IN FLT HANDBOOK BULLETIN 13-7.  ACFT GROUNDED.  ACCOMPLISHED FMCS BITE REF MM 34-61, TASK 801, NO DEFECTS FOUND, ACFT CKS GOOD FOR SERVICE, NO HISTORY 90 DAYS.
